Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo

Journal freely available: Vol. 1 (1993) - Vol. 6 (2005) 
General information on the online edition:
Publisher:Universidade de São Paulo
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Mathematische Statistik
E-ISSN(s):2357-9331
P-ISSN(s):0104-3854
ZDB-Number:3118162-4
Fulltext online since:Vol. 1 (1993)
Fulltext online until:Vol. 6 (2005)
Homepage(s):https://www.revistas.usp.br/resenhasimeusp/index
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Annotation:Fortgesetzt durch: São Paulo journal of mathematical sciences
Please respect the publisher's terms of use.